# SDR AALA201705089028

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 56,207 hours, 13,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT NR 1 EMERGENCY FLASHLIGHT LED IS NOT FLASHING.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW AMM 25-64-00.  OPERATIONAL CHECK GOOD.
